| Model Number |
IPN048996 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Reported issue: the doctor found the connector broken when in a clinical setting before using it on a patient.A new one was used.No impact on patient.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The manufacturer reports a verification of failure mode reported in the current manufacturing process was conducted as follows: 50 samples were taken from the current production from p/n 5-16037 et tube, sher-i-bronch, ls, 37 fr lot# 73a2300767 the samples were visually inspected and issue reported broken/cracked - double swivel connector was not observed in the current manufacturing process.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 5-16037 et tube, sher-i-bronch, ls, 37 fr for investigation.The y connector and both swivel connectors were returned out of their original packaging.The et tube and two suction catheters were returned in their original packaging.The returned connectors were visually examined with and without magnification.Visual examination of the returned samples revealed that the tracheal swivel connector was broken on the 22mm side.The reported complaint is confirmed based on the sample received.The tracheal swivel connector was broken on the 22mm side.The swivel connector is a component purchased from a supplier.A capa was previously opened to further investigate this issue.Corrective actions were implemented under the capa on 15apr2022 to prevent this issue from recurring.This sample was manufactured prior to the corrective actions.